On Dedekind domains in infinite algebraic extensions
Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 39-44.
@article{RSMUP_1985__74__39_0,
     author = {Popescu, Nicolae and Vraciu, Constantin},
     title = {On Dedekind domains in infinite algebraic extensions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {39--44},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {74},
     year = {1985},
     zbl = {0585.13008},
     mrnumber = {818713},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1985__74__39_0/}
}
Popescu, Nicolae; Vraciu, Constantin. On Dedekind domains in infinite algebraic extensions. Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 39-44. http://archive.numdam.org/item/RSMUP_1985__74__39_0/

[1] K. Matusita, Über ein bewertungstheoretisches Axiomensygtem für die Dedekind-Noethersche Idealtheorie, Japan. J. Math., 19 (1944), pp. 97-110. | MR 15046 | Zbl 0060.06813

[2] W. Narkiewicz, Elementary and analytic theory of algebraic numbers, Warszawa, 1974. | MR 347767 | Zbl 0276.12002

[3] O.F.G. Schilling, The theory of valuations, A.M.S. Mathematical Surveys No. 4, 1950. | MR 43776 | Zbl 0037.30702